| Catalog Number |
520-54-018 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Implant Pain (4561); Insufficient Information (4580)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient needed a reverse.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2023-01148; 520-42-016, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative
This supplemental report has been created to update h6 health effect - clinical code (e): to 4580.